Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 111-115
DOI: 10.12691/tjant-6-4-1
Open AccessArticle

First-order Boundedly Solvable Singular Differential Operators

Pembe Ipek Al1, and Zameddin I. Ismailov2

1Institute of Natural Sciences, Karadeniz Technical University, Turkey

2Department of Mathematics, Karadeniz Technical University, Turkey

Pub. Date: July 16, 2018

Cite this paper:
Pembe Ipek Al and Zameddin I. Ismailov. First-order Boundedly Solvable Singular Differential Operators. Turkish Journal of Analysis and Number Theory. 2018; 6(4):111-115. doi: 10.12691/tjant-6-4-1

Abstract

For the expression of all boundedly solvable extensions of the minimal operator generated by linear singular differential-operator expression for first order it has been applied Operator Theory Methods. Lastly, geometry of spectrum of these extensions is investigated.

Keywords:
differential operator boundedly solvable operator spectrum

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Vishik, M. I., On linear boundary problems for differential equations, Doklady Akad. Nauk SSSR (N.S) 65, 785-788, 1949.
 
[2]  Vishik, M. I., On general boundary problems for elliptic differential equations, Amer. Math. Soc. Transl. II 24, 107-172, 1963.
 
[3]  Hӧrmander L., On the theory of general partial differential operators, Acta. Math. 94, 162-166, 1955.
 
[4]  Goldstein, J. A., Semigroups of linear operators and applications, Oxford University Press, New York and Oxford, 245 pp., 1985.
 
[5]  Güler, B. Ӧ., Yilmaz, B., Ismailov, Z. I., Boundedly solvable extensions of delay differential operators, Electron. J. Differential Equations, 2017, 67, 1-8, 2017.